# SDR SWAA2022120277563

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 62,308 hours, 31,831 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Broken
- Location: Fwd Keel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD KEEL PANEL 192BR AFT ATTACH BRACKETS BROKEN THIS NON ROUTINE IS FOR PANEL 192E NOT 192BR. / [01] REMOVED AND REPLACED 2 EA AFT ATTACH BRACKETS AT FWD KEEL PANEL 192BR.;[02] WORK ACCOMPLISHED PER SRM 51-40-02.;[03] C/W
